# SDR MALA020257

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N367XJ
- Make and model: Saab 340B
- System (JASC): 7603 · Power Lever
- Part: Controller
- Part serial: 193
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2822, FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED AFTER T/O.  AIR RETURN TO DTW.  MAINTENANCE RESET F1 STOP, OK CHECK NOT GOOD AT THIS TIME.  WITH POWER LEVERS OFF, LT POWER LEVER GOES BELOW F1.  MAINTENANCE REMOVED AND REPLACED CONTROL QUADRANT.  ALL GROUND RUNS CHECK OK.
